# SDR CA190121005

- Difficulty date: January 11, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Engine: Pwc PW306D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bypass Switch
- Part number: 30B350003
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED FUEL FILTER BYPASS LEFT CAS MESSAGE ILLUMINATED. AIRCRAFT DIVERTED AND LANDED UNEVENTFULLY. FUEL FILTER AND FUEL FILTER IMPENDING BYPASS SWITCH HAVE BEEN REPLACED. AIRCRAFT RETURNED TO SERVICE.
